RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 2, Pages 163–187 (Mi aa1585)  

Research Papers

On asymptotic expansions of generalized Bergman kernels on symplectic manifolds

Yu. A. Kordyukov

Institution of Russian Academy of Sciences Institute of Mathematics with Computer Center, Ufa, Russia

Funding Agency Grant Number
Russian Science Foundation 17-11-01004


Full text: PDF file (318 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
Received: 28.07.2017

Citation: Yu. A. Kordyukov, “On asymptotic expansions of generalized Bergman kernels on symplectic manifolds”, Algebra i Analiz, 30:2 (2018), 163–187

Citation in format AMSBIB
\Bibitem{Kor18}
\by Yu.~A.~Kordyukov
\paper On asymptotic expansions of generalized Bergman kernels on symplectic manifolds
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 2
\pages 163--187
\mathnet{http://mi.mathnet.ru/aa1585}
\elib{http://elibrary.ru/item.asp?id=32469631}


Linking options:
  • http://mi.mathnet.ru/eng/aa1585
  • http://mi.mathnet.ru/eng/aa/v30/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:15
    References:2
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018